TU Darmstadt / ULB / TUbiblio

Properties of discrete Chebyshev collocation differential operators in curvilinear geometries

Pironkov, P. and Schäfer, M. and Krastev, K. (2008):
Properties of discrete Chebyshev collocation differential operators in curvilinear geometries.
In: Numerical Linear Algebra with Applications, pp. 701-716, 15, (8), [Article]

Item Type: Article
Erschienen: 2008
Creators: Pironkov, P. and Schäfer, M. and Krastev, K.
Title: Properties of discrete Chebyshev collocation differential operators in curvilinear geometries
Language: English
Journal or Publication Title: Numerical Linear Algebra with Applications
Volume: 15
Number: 8
Divisions: 16 Department of Mechanical Engineering > Institute of Numerical Methods in Mechanical Engineering (FNB)
16 Department of Mechanical Engineering
Date Deposited: 12 Mar 2010 15:20
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item